MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN HEMODIALYSIS/APHERESIS CATHETER, DUAL-LUMEN,13.5F; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HICKMAN HEMODIALYSIS/APHERESIS CATHETER, DUAL-LUMEN,13.5F; DIALYSIS CATHETER
Model Number 0600662
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 03/2023).
 
Event or Problem Description
It was reported that prior to a procedure, the device plastic piece snapped apart.There was no patient contact.
 
Event or Problem Description
It was reported that during a port placement procedure,, the catheter was allegedly broke.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was performed.This is the first complaint reported to date for this product and lot, therefore a device history record  review is not required.Investigation summary: the device was not returned for evaluation.The investigation is inconclusive for the reported catheter break issue.A definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 03/2023).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HICKMAN HEMODIALYSIS/APHERESIS CATHETER, DUAL-LUMEN,13.5F
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11249130
Report Number3006260740-2021-00116
Device Sequence Number19705239
Product Code LJS
UDI-Device Identifier00801741037511
UDI-Public(01)00801741037511
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600662
Device Catalogue Number0600662
Device Lot NumberREDY3995
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;